Team Sydoco

Overall Objectives
Scientific Foundations
Application Domains
New Results
Contracts and Grants with Industry
Other Grants and Activities


Major publications by the team in recent years

O. Bokanowski, H. Zidani.
Anti-duffisive schemes for linear advection and application to Hamilton-Jacobi-Bellman equations, in: J. Sci. Computing, 2005.
J. F. Bonnans, J. C. Gilbert, C. Lemaréchal, C. Sagastizábal.
Numerical Optimization: Theoretical and Practical Aspects, Second Edition, Springer Verlag, 2006.
J. F. Bonnans, M. Haddou.
Asymptotic analysis of congested communication networks, in: Mathematics of Operations Research, Rapport de Recherche Inria 3133, 1997, 2000, no 25-3, p. 409-426
J. Bonnans, E. Ottenwaelter, H. Zidani.
Numerical schemes for the two dimensional second-order HJB equation, in: ESAIM: M2AN, 2004, vol. 38, p. 723-735.
J. F. Bonnans, A. Shapiro.
Perturbation analysis of optimization problems, Springer-Verlag, 2000.
J. Bonnans, H. Zidani.
Consistency of generalized finite difference schemes for the stochastic HJB equation, in: SIAM J. Numerical Analysis, 2003, vol. 41, p. 1008-1021.
J. F. Bonnans, H. Zidani.
Consistency of Generalized Finite Difference Schemes for the Stochastic HJB Equation, in: SIAM J. Numerical Analysis, 2003, vol. 41, no 3, p. 1008-1021.

Publications of the year

Books and Monographs

J. F. Bonnans.
Optimisation continue, 325 pages, Dunod, 2006.
J. F. Bonnans, J. C. Gilbert, C. Lemaréchal, C. Sagastizábal.
Numerical Optimization: theoretical and numerical aspects, Universitext Series, 485 pages, second edition, Springer-Verlag, Berlin, 2006.

Doctoral dissertations and Habilitation theses

S. Maroso.
Analyse numérique de problème de contrôle stochastique, Ph. D. Thesis, Université Paris VI - Pierre et Marie Curie, December 7, 2006.

Articles in refereed journals and book chapters

N. Bérend, J. F. Bonnans, M. Haddou, J. Laurent-Varin, C. Talbot.
An Interior-Point Approach to Trajectory Optimization, in: J. Guidance, Control and Dynamics, to appear, 2006.
O. Bokanowski, S. Maroso, H. Zidani.
Error estimates for stochastic differential game: the adverse stopping case, in: IMA J. Num. Anal., 2006, vol. 28, p. 188–212.
0. Bokanowski, S. Martin, R. Munos, H. Zidani.
An anti-diffusive scheme for viability problems, in: Applied Numerical Mathematics, 2006, vol. 56, no Issue 9, in Numerical Methods for Viscosity Solutions and Applications, p. 1135-1254.
O. Bokanowski, N. Megdich, H. Zidani.
An adaptative antidissipative method for optimal control problems, in: ARIMA, 2006, vol. 5, no Special Issue TAM TAM'05, p. 253-268.
J. F. Bonnans, A. Hermant.
Conditions d'optimalité du second ordre nécessaires ou suffisantes pour les problèmes de commande optimale avec une contrainte sur l'état et une commande scalaire, in: Notes aux Comptes-Rendus de l'Académie des Sciences de Paris, 2006, vol. Sér. I 343, p. 473–478.
J. F. Bonnans, J. Laurent-Varin.
Computation of order conditions for symplectic partitioned Runge-Kutta schemes with application to optimal control, in: Numerische Mathematik, 2006, vol. 103-1, p. 1–10.
J. F. Bonnans, S. Maroso, H. Zidani.
Error estimates for a stochastic impulse control problem, in: Applied Mathematics and Optimization, to appear, 2006.

Publications in Conferences and Workshops

S. Adam, J. F. Bonnans, R. Paraisy, S. Veyrat.
Application of convex lexicographical optimization to the balance of GRTgaz gas grid, in: Proc. Operation Research Models and Methods in the Energy Sector Conference (ORMMES 2006), Coimbra, Portugal, Sept. 6-8, 2006.
J. André, J. F. Bonnans, L. Cornibert.
Planning reinforcement on gas transportation networks with optimization methods, in: Proc. Operation Research Models and Methods in the Energy Sector Conference (ORMMES 2006), Coimbra, Portugal, Sept. 6-8, 2006.
N. Bérend, J. F. Bonnans, M. Haddou, J. Laurent-Varin, C. Talbot.
Fast Linear Algebra for Multiarc Trajectory Optimization, in: Large Scale Nonlinear Optimization, Springer Verlag, Proc. Erice Workshop, Non convex optimization and its applications series, 2006.

Internal Reports

J. F. Bonnans, M. André.
Fast computation of the leastcore and prenucleolus of cooperative games, Rapport de Recherche, INRIA-Rocquencourt, July 2006, no 5956
J. F. Bonnans, A. Hermant.
No-gap Second-order Optimality Conditions for Optimal Control Problems with a Single State Constraint and Control, to appearin Mathematical Programming Series B, Special issue in the honor of S.M. Robinson, INRIA-Rocquencourt, Feb. 2006, no 5837
J. F. Bonnans, A. Hermant.
Stability and Sensitivity Analysis for Optimal Control Problems with a First-order State Constraint, Rapport de Recherche, INRIA, Rocquencourt, July 2006
J. F. Bonnans, A. Hermant.
Well-Posedness of the Shooting Algorithm for State Constrained Optimal Control Problems with a Single Constraint and Control, Rapport de Recherche, INRIA-Rocquencourt, April 2006, no 5589


R. Apparigliato, J. Vial, R. Zorgati.
Management of a hydraulic valley by robust optimization, In preparation.
J. Vial, R. Apparigliato.
A short introduction of the linear robust optimization, In preparation.
R. Zorgati, R. Apparigliato, L. Andrieu.
Weekly management of the production: Margin, Risk and Hedging, In preparation.

References in notes

S. Augoula, R. Agbrall.
High order numerical discretization for Hamilton-Jacobi equations on triangular meshes, in: J. Sci. Comput., 2000, vol. 15, no 2, p. 197–229.
L. Bacaud, C. Lemaréchal, A. Renaud, C. Sagastizábal.
Bundle methods in stochastic optimal power management: a disaggregated approach using preconditioners, in: Computational Optimization and Applications, 2001, no 20(3), p. 227-244.
G. Barles, P. Souganidis.
Convergence of approximation schemes for fully nonlinear second order equations, in: Asymptotic Analysis, 1991, vol. 4, p. 271–283.
A. Belloni, C. Sagastizábal.
Dynamic Bundle Methods, 2004
J. Betts.
Practical methods for optimal control using nonlinear programming, in: Society for Industrial and Applied Mathematics (SIAM), 2001.
B. Bruder.
Superreplication of European options with a derivative asset under constrained finite variation strategies, preprint, 2005.
P. Cheridito, H. Soner, N. Touzi.
The multi-dimensional super-replication problem under gamma constraints, in: Annales de l'Institut Henri Poincaré: Analyse Non Linéaire, To appear.
J. Cvitanic, H. Pham, N. Touzi.
Super-replication in stochastic volatility models with portfolio constraints, in: Journal of Applied Probability, 1999, vol. 36, p. 523–545.
K. Ito, K. Kunisch.
Newton's method for a class of weakly singular optimal control problems, in: SIAM J. Optim., 2000, vol. 10, p. 896–916.
P. Lions, P. Souganidis.
Convergence of MUSCL and filtered schemes for scalar conservation laws and Hamilton-Jacobi equations, in: Numer. Math., 1995, vol. 69, p. 441–470.
M. Ulbrich.
Semismooth Newton metods for operator equations in function spaces, in: SIAM J. Optim, 2003, vol. 13, no 3, p. 805–841.